On a change of rings for mixed multiplicities
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1251-1258
https://doi.org/10.4134/BKMS.b190914
Published online September 30, 2020
Truong Thi Hong Thanh, Duong Quoc Viet
Hanoi National University of Education; Hanoi National University of Education
Abstract : This paper establishes a formula changing the ring from a Noetherian local ring $A$ of dimension $d > 0$ containing the residue field $k$ to the polynomial ring in $d$ variables $k[X_1, X_2,\ldots, X_d]$ for mixed multiplicities. And as consequences, we get a formula for the multiplicity of Rees rings and formulas for mixed multiplicities and the multiplicity of Rees rings of quotient rings of $A$ by highest dimensional associated prime ideals of $A$.
Keywords : Mixed multiplicity, Hilbert-Samuel multiplicity, Noetherian ring
MSC numbers : Primary 13H15; Secondary 13C15, 13D40
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd